Facebook Pixel
ask: 

Plan B side effects lasting longer than usual

By September 28, 2016 - 7:07am
 
Rate This

Hi. My girlfriend and i had intercourse about 1 1/2 weeks ago. I bought her plan b because she was very worried. So i am very aware of all side effects but she started experiencing these side effects 3 days ago and is still going through. Im extremely worried and havent been able to sleep because she is constanly feeling nauseous, tummy pains, headaches, and tiredness. Im scared she might be allergic to the pill or something. I just want to know that she is going to be ok and hoping nothing too serious is wrong... How long do these side effects last? What can i do to help her or is there anyway to treat this?(The pill did its job by the way)

Add a Comment1 Comments

Guide

Hello Hali n Rob,

Welcome to the EmpowHER community. Thank you for reaching out to us with your concern about your girlfriend and the side effects of Plan B.

To answer your question, I did some research. I found one comment from Dr. Vanessa Cullins, vice president of external medical affairs at Planned Parenthood Federation of America. She reported in an interview that side effects should last only a day or two.

Anonymous, every woman is different, so her body can react to the pill differently. I suggest she calls her gynecologist today.

Regards,
Maryann

September 28, 2016 - 8:28am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!